# SDR MASA200300520

- Difficulty date: December 30, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 639 hours, 611 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MX IT WAS DISCOVERED THAT THE PAX DOOR EMERGENCY FLOOD LIGHT WAS INOP.  MX REPAIRED A BROKEN WIRE.  OP CHECKS GOOD.  NO PARTS USED.
